Convergence properties of perturbed Markov chains

Roberts, Gareth O., Rosenthal, Jeffrey S., Schwartz, Peter O. . Journal of Applied Probability 1998. 35 :1-11

Locate this article in:

Bibtex

@article{CIS-148493,
  Author = {Roberts, Gareth O. and Rosenthal, Jeffrey S. and Schwartz, Peter O.},
  Title = {Convergence properties of perturbed Markov chains},
  Journal = {Journal of Applied Probability},
  Volume = {35},
  Year = {1998},
  Pages = {1--11},
  Keywords = {Perturbation}
}

Similar articles